Bulletin of the American Mathematical Society

Review: Marshall Hall, Jr., The theory of groups

Wilhelm Magnus

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 66, Number 3 (1960), 144-146.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183523505

Citation

Magnus, Wilhelm. Review: Marshall Hall, Jr., The theory of groups . Bulletin of the American Mathematical Society 66 (1960), no. 3, 144--146. http://projecteuclid.org/euclid.bams/1183523505.


Export citation